# SDR SWI2025F00761

- Difficulty date: February 13, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B FLAP HINGE BOX(WS178.00) FWD MOUNT LUG GOUGED. CAMP # 29632585.  (C-CHECK RO 06/23/2025)REMOVED GOUGE ON LH O/B FLAP HINGE BOX(WS178.00) FWD MOUNT LUG PER REF.CRJ/200 SRM.51-12-00-00 AND COMPLIED WITH ALL THE STEPS OF THE REO 601R-57-21-3903 REV -- DATE 2025-02-19.
